# SDR ASAA0510302

- Difficulty date: September 20, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 655496050
- Condition: Dented
- Location: Fs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND DOUBLER DAMAGED AT BS 360 BETWEEN STRINGER 27R TO 28L PLUS 14 INCHES.  REPLACED DOUBLER PER B737-200 SRM 57-40-3 FIGURE 1.  (M)
